Taiwanese Journal of Mathematics

STABILITY OF HOMOMORPHISMS AND DERIVATIONS IN $C^*$-TERNARY RINGS

Choonkil Park and Fridoun Moradlou

Full-text: Open access

Abstract

In this paper, we prove the Hyers-Ulam-Rassias stability of homomorphisms in $C^*$-ternary rings and of derivations on $C^*$-ternary rings for the following generalized Cauchy-Jensen additive mapping: \begin{eqnarray*} 2f\left(\displaystyle\frac{\displaystyle\sum_{j=1}^{p}x_{j}+\sum_{j=1}^{q}y_{j}}{2}+\sum_{j=1}^{d}z_{j}\right) =\sum_{j=1}^{p}f(x_{j})+\sum_{j=1}^{q}f(y_{j})+2\sum_{j=1}^{d}f(z_{j}) . \end{eqnarray*} This is applied to investigate isomorphisms in $C^*$-ternary rings.

Article information

Source
Taiwanese J. Math., Volume 13, Number 6B (2009), 1985-1999.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405652

Digital Object Identifier
doi:10.11650/twjm/1500405652

Mathematical Reviews number (MathSciNet)
MR2583532

Zentralblatt MATH identifier
1203.39020

Subjects
Primary: 39B52: Equations for functions with more general domains and/or ranges 17A40: Ternary compositions 46B03: Isomorphic theory (including renorming) of Banach spaces

Keywords
$C^*$-ternary ring isomorphism generalized Cauchy-Jensen functional equation Hyers-Ulam-Rassias stability $C^*$-ternary derivation

Citation

Park, Choonkil; Moradlou, Fridoun. STABILITY OF HOMOMORPHISMS AND DERIVATIONS IN $C^*$-TERNARY RINGS. Taiwanese J. Math. 13 (2009), no. 6B, 1985--1999. doi:10.11650/twjm/1500405652. https://projecteuclid.org/euclid.twjm/1500405652


Export citation

References

  • \labelao50 T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66.
  • \labelamp M. Amyari, M. S. Moslehian and C. Park, Nearly ternary derivations, Taiwanese J. Math., 11 (2007), 1417-1424.
  • \labelcz02 P. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Company, New Jersey, Hong Kong, Singapore and London, 2002.
  • \labelgj91 Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci., 14 (1991), 431-434.
  • \labelga94 P. G\v avruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.
  • \labelhy41 D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A., 27 (1941), 222-224.
  • \labelhir98 D. H. Hyers, G. Isac and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkh$\ddot{a}$user, Basel, 1998.
  • \labelju01 S.-M. Jung, Hyers–Ulam–Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Florida, 2001.
  • \labelmo10 M. S. Moslehian, Almost derivations on $C^*$-ternary rings, Bull. Belgian Math. Soc. -Simon Stevin, 14 (2007), 135-142.
  • \labelmo07 M. S. Moslehian, Approximate $C^*$-ternary ring homomorphisms, Bull. Braz. Math. Soc., 38 (2007), 611-622.
  • \labelmo08 M. S. Moslehian, Ternary derivatins, stability and physical aspects, Acta Appl. Math., 100 (2008), 187-199.
  • \labelpa14 C. Park, Lie $*$-homomorphisms between Lie $C^*$-algebras and Lie $*$-derivations on Lie $C^*$-algebras, J. Math. Anal. Appl., 293 (2004), 419-434.
  • \labelpa06 C. Park, Homomorphisms between Poisson $JC^*$-algebras, Bull. Braz. Math. Soc., 36 (2005), 79-97.
  • \labelpa07 C. Park, Isomorphisms between $C^*$-ternary algebras, J. Math. Anal. Appl., 327 (2007), 101-115.
  • \labelpacu08 C. Park and J. Cui, Generalized stability of $ C^*$-ternary quadratic mappings, Abstr. Appl. Anal., 2007, Art. ID 23282, 6 pages.
  • \labelpara08 C. Park and Th. M. Rassias, Homomorphisms in $C^*$-ternary algebras and $JB^*$-triples, J. Math. Anal. Appl., 337 (2008), 13-20.
  • Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
  • \labelra20 Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math., 62 (2000), 23-130.
  • \labelra03 Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, Boston and London, 2003.
  • \labelul60 S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ. New York, 1960.
  • \labelze83 H. Zettl, A characterization of ternary rings of operators, Adv. Math., 48 (1983), 117-143.